advertisement
Question
Posted by: Nikki | 2009/02/09

Bleeding

Dear Doc

Im taking herbalife to lose some weight, the first week of taking it my stools was normal. I lose weight very slow. anyway tonight when I had to go to the loo I was a bit constipated and when I was done, I saw the bowl was full of blood. What can this be doc, im very worried. I eat lots of fruit and veggies I have my shakes for breakfast and lunch evening I eat a healthy supper,


Pls advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please post to CyberDoc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement